# SDR DALA2019070804075

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF MON/9508/049-MON, 95 REP, L.P. 2070042: CORROSION ON PREVIOUS REPAIR SPLICE LOWER AREA OF AFT CARGO COMPARTMENT. LEVEL 2. PREVIOUS REPAIR SPLICE LOWER AREA WERE REPLACED OF AFT CARGO COMPARTMENT PER SRM 53-20-15-2R-7, SRM 51-41-04-0G AND SRM 51-41-05-0G. (LP1159922)
